Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Is there any relation between smoking, pins and needles and nausea?

I m 21 years old, suffer with chronic fatigue syndrome and have smoked two cigarettes today, without consuming any food. Shortly after the cigarettes (I am not a regular smoker) I began experiencing pins and needles in my hands, nausea , shaking and general fatigue. I have since eaten some food and the symptoms seem to have lessened. Should I seek medical attention?
Asked On : Wed, 12 Jan 2011
Answers:  3 Views:  887
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
Chronic smoking causes atherosclerosis i,e blocking of artery, if it affects leg and hands it is called thrombo angitis oblitarence which initial leads to parasthesia due to decrease in blood supply, stop smoking. consult physician for treatment
Take care

Answered: Thu, 22 Sep 2011
I find this answer helpful
  Anonymous's Response
Thats called a nicotine rush, nothing to worry about its just because your not used to smoking.
Answered: Fri, 8 Apr 2011
  Anonymous's Response
i have had the same, and im 17. it scared me so bad.
Answered: Thu, 13 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor